# SDR DALA2013100489220

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 36,588 hours, 24,975 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FRETTING ON RIGHT OUTER LUG FACE, RT HORIZONTAL STABILIZER HINGE FITTING.  REMOVED CORROSION IAW SRM 55-30-05.
